Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/261835
Title: The ziegler spectrum of the d-infinity plane singularity
Authors: Los, I.
Puninski, G.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 2019
Publisher: Institute of Mathematics. Polish Academy of Sciences
Citation: Colloq Math 2019;157(1):35-63.
Abstract: We describe the Cohen–Macaulay part of the Ziegler spectrum of the D∞ plane singularity S and calculate the nilpotency index of the radical of the category of finitely generated Cohen–Macaulay S-modules.
URI: https://elib.bsu.by/handle/123456789/261835
Scopus: 10.4064/cm7161-2-2018
metadata.dc.identifier.scopus: 85068874822
Appears in Collections:Кафедра высшей алгебры и защиты информации (статьи)

Files in This Item:
File Description SizeFormat 
1612.00002.pdf267,2 kBAdobe PDFView/Open
Show full item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.